# SDR 99UAL900190

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Part number: 59T473
- Condition: Lose
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EICAS ANTI-ICE R ON TAKEOFF ROLL WITH ENG ANTI-ICE SELECTED TO ON.  AIRCRAFT RETURNED TO BLOCKS.  *S/D*  MAINTENANCE FOUND EAI (ENGINE ANTI- ICE) VALVE MUSCLE LINE (59T473) B-NUT DISCONNECTED AT 6:00 POSITION.  SECURE SAME.  ALSO REPLACED PRESSURE SENSOR AS PRECAUTIONARY.  PERFORMED HIGH POWER ENGINE RUN CHECK.  ALL EAI VALVE INDICATIONS NOW NORMAL.
